# SDR SWAA2022092844046

- Difficulty date: August 20, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BS 380-400 RBL 10 CRACKED AT UPPER ANGLE SCREW HOLE. 8-48 / [01] REMOVED UPPER ANGLE ON INTERCOSTAL AT BS 380-400; RBL 10 AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW UPPER ANGLE ON INTERCOSTAL STA 380-400; RBL 10 AS PER B737-700 SRM 51-40-05-0G-0; DWG #143A5400.;[03] VERIFIED 1-2. OK TO INSTALL NEW ANGLE.;[04] INSTALLED NEW UPPER ANGLE ON INTERCOSTAL STA 380-400; RBL 10 AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A5400.;[05] REMOVED AND REPLACED UPPER ANGLE ON INTERCOSTAL AT STA 380-400; RBL 10 AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A5400.;[06] VERIFIED AND INSPECTED STEP#4 AND #5.
